# SDR USAA2014012300004

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 44,550 hours, 16,289 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2878
- Condition: Low Pressure
- Location: R4 Door
- Part time: 44,550 hours, 16,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED DOOR R4 EMERGENCY CYLINDER, ACCUMULATOR PRESS LOW.  MX SERVICED DOOR R4 EMERGENCY CYLINDER, ACCUMULATOR IAW AMM 52-10-00-614-001.
